Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Artina, Marco, Cagnetti, Filippo, Fornasier, Massimo and Solombrino, Francesco (2017) Linearly constrained evolutions of critical points and an application to cohesive fractures. Mathematical Models and Methods in Applied Sciences, 27 (2). pp. 231-290. ISSN 0218-2025

Agostiniani, V, Blass, T and Koumatos, K (2014) From nonlinear to linearized elasticity via Γ-convergence: the case of multiwell energies satisfying weak coercivity conditions. Mathematical Models and Methods in Applied Sciences, 25 (1). pp. 1-38. ISSN 0218-2025

Ball, J M and Koumatos, K (2014) An investigation of non-planar austenite–martensite interfaces. Mathematical Models and Methods in Applied Sciences, 24 (10). pp. 1937-1956. ISSN 0218-2025

Burman, Erik and Stamm, Benjamin (2010) Bubble stabilized discontinuous Galerkin method for stokes' problem. Mathematical Models and Methods in Applied Sciences, 20 (2). pp. 297-313. ISSN 02182025

Burman, Erik (2000) Adaptive finite element methods for compressible two-phase flow. Mathematical Models and Methods in Applied Sciences, 10 (7). pp. 963-989. ISSN 0218-2025

This list was generated on Mon May 29 22:07:38 2017 BST.